Alert archive / Florida / Special Weather Statements in 2015

Special Weather Statement, NWS Melbourne, FL

August 7, 2015Volusia County, Florida

NWS Melbourne, FL issued this special weather statement at Aug 7, 2015, 2:02 PM EDT for Volusia County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2015, 2:02 PM EDT (18:02 UTC)
Expired
Aug 7, 2015, 2:30 PM EDT
In force
28 min
Issued by
NWS Melbourne, FL

County Volusia County, FL

The radar

The Melbourne radar (KMLB), 87 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 784 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
784 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

009 
WWUS82 KMLB 071802
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
202 PM EDT FRI AUG 7 2015
 
FLZ141-071830-
COASTAL VOLUSIA COUNTY FL-
202 PM EDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VOLUSIA COUNTY UNTIL
230 PM EDT...

AT 202 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MAYTOWN...OR NEAR OAK HILL...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW SMYRNA BEACH...EDGEWATER...OAK HILL...BETHUNE BEACH AND MAYTOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2887 8078 2886 8078 2886 8080 2888 8080
      2888 8084 2887 8082 2884 8082 2882 8081
      2883 8078 2881 8074 2878 8098 2893 8104
      2900 8090 2898 8089 2901 8088
TIME...MOT...LOC 1802Z 273DEG 23KT 2887 8093 

$$

SEDLOCK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Aug 7, 10:04 AM EDT, 3 hours 58 minutes earlier.

Area forecast discussion, Aug 7, 10:04 AM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1004 AM EDT FRI AUG 7 2015

.DISCUSSION...

TODAY...
THERE IS NOT A LOT TO ADD FROM THE PREVIOUS FORECAST DISCUSSION.  A
RATHER ANOMALOUS DEEP WESTERLY FLOW PATTERN IS IN PLACE BUT THE
MORNING SOUNDINGS SHOW AVERAGE DEEP MOISTURE AND LAPSE RATES.
HOWEVER...PRE FRONTAL MOISTURE IS HIGHER TO OUR NORTH AND THE FRONTAL
TROUGH WILL DROP SLOWLY THROUGH GEORGIA...SO AT LEAST OUR NORTHERN
HALF WILL SEE AROUND A QUARTER OF AN INCH INCREASE IN PRECIPITABLE
WATER. THIS IS ALREADY INDICATED BY SOME SHOWERS SPREADING WELL INLAND
FROM THE GULF.

THE EARLY MORNING HRRR AND LOCAL WRF MODELS SHOWED AFTERNOON
CONVECTION FORMING OVER NORTH FLORIDA AND ZIPPING EAST/SOUTHEAST...
MOVING OFFSHORE JUST TO OUR NORTH.  WOULD EXPECT THAT SOME CELLS
COULD CLIP OUR NORTHERN SECTIONS OR SEND DOWN AN OUTFLOW BOUNDARY
THAT GENERATES NEW CONVECTION.

THE MESOSCALE MODELS ALSO SHOWED AN AREA OF CONVECTION DEVELOPING
ALONG THE SPACE/TREASURE COAST THIS AFTERNOON...PROBABLY AS WEST
COAST BOUNDARY MOVES ACROSS AND INTERACTS WITH THE LAKE OKEECHOBEE
BOUNDARY.

THE CURRENT AND PROGGED LOW LEVEL WINDS WILL BE STRONGER THAN NORMAL
WITH 925 MB WINDS AROUND 25 KNOTS ACROSS THE NORTH HALF.
THEREFORE...CELLS THIS AFTERNOON WILL PRODUCE STRONG WIND GUSTS AND
MARINERS WILL NEED TO BE PARTICULARLY AWARE OF THIS.

AN OVERALL SCATTERED COVERAGE SEEMS REASONABLE WITH THE HIGHEST
VALUES IN THE NORTH...SO NOT PLANNING MUCH CHANGE TO THE CURRENT
FORECAST.

&&

.AVIATION...
PRE FRONTAL MOISTENING WILL OCCUR ACROSS THE NORTH AND IS PROBABLY
ALREADY INDICATED BY SOME MORNING MVFR STRATUS THERE. EVEN THOUGH
THE EARLY MORNING MESOSCALE MODELS DID NOT PROJECT GULF SHOWERS TO
SPREAD INLAND...SOME ARE ALREADY APPROACHING THE NORTHERN
TERMINALS. WITH THE STRONGER THAN NORMAL WINDS IN THE LOWER LEVELS...
WIND GUSTS 30-40 KNOTS ARE EXPECTED MAINLY WITH THE AFTERNOON
SHOWERS/STORMS.

&&

.MARINE...(NO CHANGE TO PREVIOUS DISCUSSION)
TODAY...LOW LEVEL RIDGE AXIS HAS DROPPED BACK ACROSS SOUTH FL SO
THERE WILL BE A STRONGER OFFSHORE (W/SW) FLOW WITH WIND SPEEDS UP TO
15 KNOTS. IN ADDITION TO PRODUCING SOME CHOPPY SEAS OVER THE OPEN
ATLC...THE FASTER STORM MOTION WILL PRODUCE A THREAT FOR STRONG WIND
GUSTS AS THEY CROSS THE INTRACOASTAL AND ONTO THE NEARSHORE ATLC.
BOATERS SHOULD BE PREPARED FOR A COUPLE/FEW SPECIAL MARINE WARNINGS
THIS AFTN.

TONIGHT...EXPECT A CAUTION HEADLINE FOR THE OFFSHORE VOLUSIA AND
BREVARD WATERS FOR 15-20 KNOTS AS LOW PRESSURE PUSHES OFF THE
CAROLINA COAST AND PRES GRAD TIGHTENS.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

FORECASTS...LASCODY
IMPACT WX...SEDLOCK
Hazardous weather outlook, Aug 7, 11:24 AM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1124 AM EDT FRI AUG 7 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-072200-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1124 AM EDT FRI AUG 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
SCATTERED SQUALLS AND LIGHTNING STORMS WILL MOVE QUICKLY EAST TO
SOUTHEAST AT 20 TO 25 MPH THROUGH THE AFTERNOON.  A FEW STORMS
COULD BE STRONG...CONTAINING WIND GUSTS UP TO 50 MPH AND FREQUENT
LIGHTNING STRIKES. LOCALLY HEAVY RAINFALL WILL OCCUR IN THESE
STRONGER STORMS BUT FASTER STORM MOTION TODAY WILL LIMIT RESIDENCE
TIME OVER ANY GIVEN LOCATION.

.RIP CURRENT IMPACT...
OCEAN CONDITIONS WILL GENERATE A LOW TO MODERATE RISK OF RIP
CURRENTS AT EAST CENTRAL FLORIDA BEACHES. REMEMBER TO ALWAYS SWIM
WITHIN SIGHT OF A LIFEGUARD.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED SQUALLS AND LIGHTNING STORMS WILL MOVE TO THE EAST AND
SOUTHEAST AROUND 20 KNOTS THROUGH THIS AFTERNOON.  A RATHER
COMPREHENSIVE OUTFLOW BOUNDARY IS SHOWN BY MODEL SIMULATIONS AND
WIDESPREAD WIND GUSTS 30 TO 35 KNOTS OR GREATER ARE EXPECTED IN THE
OPEN ATLANTIC. BOATERS SHOULD BE PREPARED FOR SPECIAL MARINE
WARNINGS AS THIS ACTIVITY CROSSES THE COASTLINE AND MOVES SEAWARD.

.WIND AND SEA IMPACT...
WEST WINDS WILL INCREASE 15 TO 20 KNOTS TONIGHT AND EARLY SATURDAY
OVER THE OFFSHORE ATLANTIC WATERS OF VOLUSIA AND BREVARD COUNTIES.
SMALL CRAFT SHOULD EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH AFTERNOON
OVER THE NEXT SEVERAL DAYS WITH A FEW STRONG STORMS POSSIBLE.
AN OFFSHORE STEERING FLOW WILL CONTINUE THROUGH THE UPCOMING
WEEKEND...CAUSING STORMS TO MOVE FROM THE MAINLAND AND ACROSS THE
NEARSHORE ATLANTIC WATERS EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

LASCODY/KELLY

In the hours before

Special weather statement, Aug 7, 11:38 AM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1138 AM EDT FRI AUG 7 2015

FLZ045-053-071645-
OSCEOLA FL-ORANGE FL-
1138 AM EDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ORANGE AND
NORTHEASTERN OSCEOLA COUNTIES UNTIL 1245 PM EDT...

AT 1137 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LAKE HART...OR NEAR NARCOOSSEE...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ORLANDO...WEDGEFIELD...EAST LAKE TOHO...NARCOOSSEE AND CHRISTMAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND
STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2857 8096 2854 8094 2853 8094 2853 8093
      2848 8089 2839 8089 2838 8088 2819 8087
      2823 8128 2838 8132
TIME...MOT...LOC 1537Z 260DEG 16KT 2836 8121

SEDLOCK
Local storm report, Aug 7, 1:03 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
103 PM EDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND GST     5 N CAPE CANAVERAL      28.46N 80.59W
08/07/2015  M41 MPH          BREVARD            FL   OTHER FEDERAL

            USAF TOWER 0403 RECORDED A PEAK WIND GUST OF
            36-KNOT/41-MPH OUT OF THE WEST AS A THUNDERSTORM MOVED
            OFFSHORE THE CAPE.

&&

ULRICH
Special weather statement, Aug 7, 1:10 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
110 PM EDT FRI AUG 7 2015

FLZ045-071745-
ORANGE FL-
110 PM EDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ORANGE COUNTY UNTIL
145 PM EDT...

AT 109 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SEA WORLD...OR NEAR BAY LAKE...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ORLANDO...WINDERMERE...BAY LAKE...OAK RIDGE AND CONWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2845 8165 2856 8135 2835 8132 2835 8166
      2836 8166
TIME...MOT...LOC 1709Z 260DEG 21KT 2841 8151

SEDLOCK
Special weather statement, Aug 7, 1:30 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
130 PM EDT FRI AUG 7 2015

FLZ045-053-071830-
OSCEOLA FL-ORANGE FL-
130 PM EDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR ORANGE AND NORTH OSCEOLA
COUNTIES UNTIL 230 PM EDT...

AT 129 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM AZALEA PARK TO KISSIMMEE...
AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ORLANDO...KISSIMMEE...SAINT CLOUD...WINTER PARK AND WEDGEFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2861 8133 2860 8095 2835 8088 2821 8086
      2820 8086 2825 8152
TIME...MOT...LOC 1729Z 251DEG 37KT 2854 8127 2832 8143

SEDLOCK
Special weather statement, Aug 7, 2:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
202 PM EDT FRI AUG 7 2015

FLZ141-071830-
COASTAL VOLUSIA COUNTY FL-
202 PM EDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VOLUSIA COUNTY UNTIL
230 PM EDT...

AT 202 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MAYTOWN...OR NEAR OAK HILL...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW SMYRNA BEACH...EDGEWATER...OAK HILL...BETHUNE BEACH AND MAYTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2887 8078 2886 8078 2886 8080 2888 8080
      2888 8084 2887 8082 2884 8082 2882 8081
      2883 8078 2881 8074 2878 8098 2893 8104
      2900 8090 2898 8089 2901 8088
TIME...MOT...LOC 1802Z 273DEG 23KT 2887 8093

SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 11:38 AM EDTSpecial Weather StatementMLBOrange67 min
Aug 7, 12:20 PM EDTSpecial Marine WarningMLB3 hr
Aug 7, 1:10 PM EDTSpecial Weather StatementMLBOrange35 min
Aug 7, 1:30 PM EDTSpecial Weather StatementMLBOrange60 min
Aug 7, 2:51 PM EDTSpecial Weather StatementMLBVolusia54 min

Nearby

Special Weather Statements in Florida, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.